MAUDE Adverse Event Report: OSCOR INC. SAFESHEATH® II INTRODUCER SET; INTRODUCER, CATHETER

OSCOR INC. SAFESHEATH® II INTRODUCER SET; INTRODUCER, CATHETER
Model Number SS9
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
We have encountered a consistent problem in the last week with an identified 9fr safesheath in our ep lab.The valve is not sealing and bleeding back once utilized after subclavian vein access.Note, event date is unknown, used estimated event date of 02/01/2025.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 1.B4, d9, g3, g6, h2, h3, h6 & h11.G3 correction for initial submmission should be 02/21/2025.Thirteen (13) unopened 9f safesheath ii introducer sheath kits were returned under rma# 1202108081.All components were present and intact.According to the event description summary, the valve is not sealing and bleeding back once utilized after subclavian vein access so lot# dp21119 was pulled from the supply shelf and sent back for inspection.All thirteen sheaths flushed and aspirated as expected.Additionally, all thirteen sheaths were iso leak tested.This entails occluding the sheath at the distal tip, pressurizing to 38kpa and holding this pressure for 30 seconds.One sheath leaked through a crack in the hub at approximately 25kpa.The remaining twelve sheaths passed the iso leak test.The hub, hubcaps and hemostatic valves of the remaining twelve looked normal and intact.Per mfg procedure (adelante-s sheath final assembly) assembly · when assembling the hub and the snap lock cap together, take care not to cause any damage to the sheath.Leak test · 100% inspection: perform a leak test on all adelante-s model sheath assemblies per procedure.Per qa procedure (adelante-s introducer sheath in process and final inspection) leak test sampling plan ansi z 1.4, gen level i, normal, aql 0.40 perform leak test per procedure.Visual inspection sampling plan ansi z 1.4, gen level i, tight, aql 0.25 with the naked eye verify the assembled sheath matches the specification.With the naked eye, verify sheath is free of kinks, dirt and any other damages.Ensure parts are free of loose or embedded fm, flash, sinks, etc.Verify snap lock cap is placed properly onto sheath hub and free of cracks.Verify that the snap lock cap is securely in place and the tabs are completed inserted into the slots.Verify that the tabs were not damaged during assembly.Per ifu: dilators, catheters, and pacing leads should be removed slowly from the sheath.Rapid removal may damage the valve members resulting in blood flow through the valve.Returned device analysis revealed twelve out of thirteen sheaths passed the iso leak test.One sheath leaked from a crack in the hub.In conclusion, the review of the dhr did not identify any manufacturing anomalies of this type and passed all final testing prior to shipment.The stated failure of one (1) returned product was confirmed by our investigation.Integer is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by integer which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, integer, or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, integer, or its employees, that the report constitutes an admission that the device, integer, or its employees caused or contributed to the event described in this report.

Brand Name
SAFESHEATH® II INTRODUCER SET
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 24683
Manufacturer Contact
ronnie greco
4875 palm harbor blvd.
palm harbor, FL 24683
7279372511
MDR Report Key21619245
Report Number1035166-2025-00009
Device Sequence Number12469494
Product Code DYB
UDI-Device Identifier30891492002259
UDI-Public30891492002259
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSS9
Device Catalogue NumberSS9
Device Lot NumberDP21119
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/02/2025
Supplement Date Received by Manufacturer04/21/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown